Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``On condensations of $C_{p}$-spaces onto compacta''


Author: A. V. Arhangel'skii
Journal: Proc. Amer. Math. Soc. 130 (2002), 1875-1875
MSC (2000): Primary 54A10, 54C35, 54C10
Published electronically: January 11, 2002
Original Article: Proc. Amer. Math. Soc 128 (2000), 1881-1883.
MathSciNet review: 1887037
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54A10, 54C35, 54C10

Retrieve articles in all journals with MSC (2000): 54A10, 54C35, 54C10


Additional Information

A. V. Arhangel'skii
Affiliation: Department of Mathematics, 321 Morton Hall, Ohio University, Athens, Ohio 45701
Email: arhangel@bing.math.ohiou.edu, arhala@arhala.mccme.ru

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06463-8
PII: S 0002-9939(02)06463-8
Received by editor(s): July 26, 2001
Published electronically: January 11, 2002
Communicated by: Alan Dow
Article copyright: © Copyright 2002 American Mathematical Society